Hi - I understand your concern
The good news is that when compared with placebo, women on livial did not gain more weight than their counterparts.
It works wonders for night sweats and also is very protective of the bones.
That being said, it is important to remember that menopause is a slippery slope for most women and their weight, as your metabolism tends to slow down. You will NOT be able to eat the same thing and not expect to gain weight.
What skin problems have you had - you said spots, is that acne in the UK?
I'm not sure if the spots are related to the hot sweats i am having. it isnt as bad as acne, but i find a have a few new spots each week. which to a 48 yr old woman is a lot. i had acne as a teenager, dont reallly want to relive that experience.
Livial has more androgenic activity (testosterone - like) effects which is great for libido, but may make acne worse, so if you notice it is getting worse, you need to tell your doctor immediately and she may put you on a different form of HRT that is not as androgenic.
what about excess hair. i am fair skinned and i have found i am forever plucking hairs out of my chin and face, just to stop myself looking like a gorilla. will i experience this side effect. i know its an individual case.
There are two types of hair growth - familial (you were genetically programmed to do this), and hormone driven. Again, the medicaiton MIGHT make it a little worse, but you just have to wait and see. Have you considered laser therapy? I know it is expensive, but my goodness my patients who have done it in your situation just love it!
i have tried electrolysis, but didnt work for me. my skin was too sensitive and it left tiny burn marks, where the needle had been. thanks for the advice i will try livial, as anyhthing is worth a try when the sweats are so horrendous. does livial have to be taken on an empty stomach or with food, and can i drink a small amount of alcohol with it. what time is the best time of the day to take it and why?
Most people do well with a morning routine, and I would definitely take it with food. Sorry about the electrolysis! You should notice the first day that the sweats are improving - so I think you are going to be feeling better very soon. A small amount of social alcohol is fine and won't affect the medication. There is no time of the day that medically is better or worse.
i cant believe i will feel the benefits after 1 day. but if that happened it would be AMAZING and def welcomed. i hear it also increases libido, is that because i will get more sleep due to the lack of sweats? and will i feel more lubricated. i am getting very dry and even though my husbands fore play is very considerate and lengthy, i still find it a little uncomfortable. i am having to introduce ky
Your lubrication will improve with the medication as well. KY is a good choice, but something better would be ASTROGLIDE or the product from KY called Silk-E. These are Vitamin E based and don't evaporate and cause more dryness in the long run like plain KY can.
your advice has been great, and i am looking forward to trying livial. you have answers all my questions. thank you. thank you. thank you.
You are most welcome! Please don't forget to press ACCEPT so JustAnswer will give me credit for helping you.
i will try silk E, i havent heard of it before, but i will give livial a few weeks to work then try
Mary, I will most definitely press ACCEPT. It was good to talk to a woman doctor also. I always feel another woman is empathetic.